# SDR DHL9672035C

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING CENTER SECTION INTERIOR UPPER STIFFENER ATTACH ANGLE CRACKED LBL 24, BS 740.  REMOVED AND REPLACED ANGLE PER SRM 51-30-2, 3 BY 3.5.
